# SDR CALA2014031000310

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 41,445 hours, 12,187 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51364
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SURFACE FLOOR BEAM RBL 6 - LBL 6 BS 1640.  REPAIRED FLOOR BEAM AT RBL 6  - LBL 6 BS 1640 IAW ECRA NR 5300-01862.
